Alert archive / Mississippi / Tornado Warnings in 2017

Tornado Warning 11, NWS Jackson, MS

January 19, 2017Hinds County, Madison County, Rankin County, Mississippi

NWS Jackson, MS issued this tornado warning at Jan 19, 2017, 4:39 PM CST for Hinds County, Madison County, Rankin County, Mississippi. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 19, 2017, 4:39 PM CST (22:39 UTC)
Expired
Jan 19, 2017, 5:06 PM CST
In force
27 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Hinds County, MS, Madison County, MS, Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 19 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 19, 4:50 PM CSTFUNNEL CLOUDRidgeland, MSPUBLIC REPORTS SEEING A FUNNEL CLOUD IN RIDGELAND OVER THE HARBOUR PINES SUBDIVISION
Jan 19, 4:56 PM CSTFUNNEL CLOUD5 Wsw Fannin, MSVIDEO ON SOCIAL MEDIA SHOWED A FUNNEL CROSSING KINGS RIDGE COVE SUBDIVISION IN BRANDON BY THE ROSS BARNETT RESERVOIR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.7 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2017-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 281 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2017-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
281 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
530 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

863 
WFUS54 KJAN 192239
TORJAN
MSC049-089-121-192345-
/O.NEW.KJAN.TO.W.0011.170119T2239Z-170119T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
439 PM CST THU JAN 19 2017

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Northeastern Rankin County in central Mississippi...
  South central Madison County in central Mississippi...
  East central Hinds County in central Mississippi...

* Until 545 PM CST
    
* At 438 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Ridgeland, moving east at 30 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This dangerous storm will be near...
  Ridgeland around 445 PM CST. 
  Madison around 450 PM CST. 
  Fannin around 505 PM CST. 
  Goshen Springs around 510 PM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3235 9022 3242 9028 3256 9000 3239 8983
TIME...MOT...LOC 2238Z 254DEG 28KT 3240 9021 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

JM
3 follow-up statements
628 
WWUS54 KJAN 192258
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
458 PM CST THU JAN 19 2017

MSC049-192307-
/O.CAN.KJAN.TO.W.0011.000000T0000Z-170119T2345Z/
Hinds MS-
458 PM CST THU JAN 19 2017

...THE TORNADO WARNING FOR EAST CENTRAL HINDS COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out
of the warned area therefore the warning has been cancelled.

LAT...LON 3239 8983 3236 9010 3238 9010 3239 9008
      3239 9007 3240 9007 3240 9012 3248 9014
      3256 9000
TIME...MOT...LOC 2257Z 254DEG 28KT 3244 9005 

$$

MSC089-121-192345-
/O.CON.KJAN.TO.W.0011.000000T0000Z-170119T2345Z/
Rankin MS-Madison MS-
458 PM CST THU JAN 19 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR
NORTHEASTERN RANKIN AND SOUTH CENTRAL MADISON COUNTIES...
    
At 457 PM CST, a severe thunderstorm capable of producing a tornado
was located near Madison, moving east at 30 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This dangerous storm will be near...
  Fannin around 505 PM CST. 
  Goshen Springs around 515 PM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3239 8983 3236 9010 3238 9010 3239 9008
      3239 9007 3240 9007 3240 9012 3248 9014
      3256 9000
TIME...MOT...LOC 2257Z 254DEG 28KT 3244 9005 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

JM
070 
WWUS54 KJAN 192301
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
501 PM CST THU JAN 19 2017

MSC089-121-192345-
/O.CON.KJAN.TO.W.0011.000000T0000Z-170119T2345Z/
Rankin MS-Madison MS-
501 PM CST THU JAN 19 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR NORTH
CENTRAL RANKIN AND SOUTH CENTRAL MADISON COUNTIES...
    
At 500 PM CST, a severe thunderstorm capable of producing a tornado
was located near Madison, moving east at 30 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This dangerous storm will be near...
  Fannin around 510 PM CST. 
  Goshen Springs around 515 PM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3242 8987 3238 9001 3242 9006 3248 9011
      3256 9000
TIME...MOT...LOC 2300Z 254DEG 28KT 3244 9004 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

JM
043 
WWUS54 KJAN 192306
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
506 PM CST THU JAN 19 2017

MSC089-121-192316-
/O.CAN.KJAN.TO.W.0011.000000T0000Z-170119T2345Z/
Rankin MS-Madison MS-
506 PM CST THU JAN 19 2017

...THE TORNADO WARNING FOR NORTH CENTRAL RANKIN AND SOUTH CENTRAL
MADISON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning has been cancelled.

Remember, a Severe Thunderstorm Warning still remains in effect.

LAT...LON 3242 8987 3238 9001 3242 9006 3248 9011
      3256 9000
TIME...MOT...LOC 2305Z 254DEG 28KT 3245 8999 

$$

JM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jan 19, 3:53 PM CST, 46 minutes earlier.

Area forecast discussion, Jan 19, 3:53 PM CST, 46 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
353 PM CST Thu Jan 19 2017

...ACTIVE PERIOD OF WEATHER EXPECTED THROUGH THE WEEKEND...

.DISCUSSION...
.Tonight and Friday...

Swath of light to moderate rain continues to track across the
ArkLaMiss region this afternoon. This will continue through the
remainder of the afternoon into the early evening before pushing
totally east of the region. This will come as the upper trough will
track northeast of the area and away from the ArkLaMiss. Given the
anomalous moisture in place over the region and the saturated
grounds, will continue with the limited risk for flooding through
the remainder of the afternoon. As the rain clears out later this
evening into tonight, there is good potential for patchy fog to
develop across the area. Some locations will likely see some dense
fog tonight but pinpointing exactly where is a little more
difficult.

Dry weather will occur tomorrow as we will be between today's system
and the weather system set to move in from the southwest tomorrow
night. Partly sunny skies will help temperatures warm into the lower
to mid 70s. /28/

Friday night through Wednesday night...Another round of convection
will move north over the area Friday night with strong to severe
storms likely. This looks like it will be the first of a couple of
rounds of severe possible for the area this weekend. A surge of 1.3
to 1.5 inch PWATS will push into the southern portions of the area
Friday evening and push north across the area overnight. Initially
most of the storm look like they will be elevated with large hail the
primary concern. All of the models are in good agreement of -4 to -5
showalters, Vertical Totals of 29 to 30 and h700-h500 lapse rates of
at least 7.5 c/km, along with high sig hail values. These values are
very rare for this time of year, indicative of late February or
March. Some Significant hail looks possible, but will hold off on any
mention of this in the HWO for now. The storms may become more
surface based very early on Saturday as low level shear and moisture
increase. Expect an increased risk for damaging winds and tornadoes
generally along and south of the Hwy 84 corridor during this period.

The bulk of the first round of storms will shift east of the area
early on Saturday, but the GFS/NAM develop additional convection
Saturday afternoon/evening, and with steep mid level lapse rates the
large hail threat will continue. It really doesn't look there will be
much of a break in the shower/thunderstorm activity Saturday night
as the upper low approaches the ArkLaMiss.

Showers and thunderstorms will once again be possible on Sunday as
the upper low passes over the area, and although the severe risk
looks limited, there will be some risk for large hail as mid level
lapse rates will range from 7.0-7.5 c/km. Showers will persist into
Sunday evening before ending overnight with lows falling into the
low/mid 40s.

High pressure will build in on Monday with cooler highs in the low
60s. The surface flow will swing back around to the southeast on
Tuesday with high temperatures climbing back into the mid/upper 60s
under partly cloudy skies. A cold front will swing across the area
on Wednesday which will bring another chance for showers to the
ArkLaMiss./15/

&&

.AVIATION...
18Z TAF discussion:
Main aviation concerns today will be from
showers and thunderstorms spreading into the forecast area through
this evening. IFR to MVFR ceilings will continue in this rain shield
this afternoon. A few storms could be strong with some gusty winds
possible. Expect lingering moisture to cause some low clouds and/or
patchy BR late in the period, but confidence is low as to exact
impacts given the ongoing precipitation and amendments will likely be
needed throughout the day. /NF/28/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       57  75  58  74 /  48  10  68  49
Meridian      58  74  58  75 /  83  19  82  63
Vicksburg     54  74  57  74 /  14   9  62  46
Hattiesburg   59  75  61  76 /  69  19  90  69
Natchez       57  76  59  75 /  10   9  66  47
Greenville    53  70  56  72 /  12   8  48  40
Greenwood     55  73  57  74 /  37   9  55  43

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

15/28
Hazardous weather outlook, Jan 19, 3:36 PM CST, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
336 PM CST THU JAN 19 2017

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
202145-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
336 PM CST THU JAN 19 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

FLOODING
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON

MODERATE TO OCCASIONALLY HEAVY RAIN WILL CONTINUE THE REST OF THE
AFTERNOON ACROSS THE REGION. GIVEN THE SATURATED STATE OF THE GROUND
FROM EARLIER RAINFALL, THIS COULD LEAD TO ADDITIONAL FLOODING
PROBLEMS.

(WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE1.PNG)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THIS WEEKEND...THERE IS AN ELEVATED THREAT FOR SEVERE WEATHER
GENERALLY ALONG AND SOUTH OF A LINE FROM WINNSBORO TO YAZOO CITY TO
SCOOBA...AND THERE IS A LIMITED THREAT TO THE NORTH OF THAT LINE.
HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS...AND TORNADOES WILL
ALL BE CONCERNS. TIMING WISE...THE PERIODS OF GREATEST IMPACT SHOULD
BE LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING...AND THEN AGAIN
LATE SATURDAY AFTERNOON AND EVENING.

(WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE2.PNG)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION FRIDAY
NIGHT THROUGH SATURDAY NIGHT.

15

&&

...HAZARD LEGEND...

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.WEATHER.GOV/JAN/SAFE
LATEST WEATHER BRIEFING...
   WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING

FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR FLOODING ISSUES...

CURRENT WATCHES AND WARNINGS...
   WWW.WEATHER.GOV/JAN/SAFE_HEAVYRAIN

OBSERVED PRECIPITATION IMAGES...
   WWW.WEATHER.GOV/JAN/PRECIPMAPS

LATEST WEATHER BRIEFING...
   WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING

RIVER FORECAST CENTER...
   WWW.WEATHER.GOV/LMRFC/
SIGNIFICANT RIVER FLOOD OUTLOOK...
   WWW.WPC.NCEP.NOAA.GOV/NATIONALFLOODOUTLOOK/INDEX.HTML
DAY 1 THROUGH 3 EXCESSIVE RAINFALL...
   WWW.WPC.NCEP.NOAA.GOV/QPF/EXCESS_RAIN.SHTML
EXCESSIVE RAINFALL DISCUSSION...
   WWW.WPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFERD.HTML
DAY 1 THROUGH 7 QPF...
   WWW.WPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML
QPF DISCUSSION...
   WWW.WPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFPFD.HTML
   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Jan 19, 10:55 AM CST, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1055 AM CST THU JAN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 AM     TORNADO          4 WSW RALEIGH           32.00N 89.59W
01/19/2017                   SMITH              MS   EMERGENCY MNGR

            1 HOME ON COUNTRY RD 540 2A HAS ROOF DAMAGE AND TREES
            DOWN ON THEIR CAR.

&&

HEFFERAN
Local storm report, Jan 19, 11:07 AM CST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1107 AM CST THU JAN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TORNADO          5 NNW MIZE              31.93N 89.60W
01/19/2017                   SMITH              MS   EMERGENCY MNGR

            ROOF DAMAGE AT A HOME ON COUNTY RD 110.

&&

HEFFERAN
Local storm report, Jan 19, 11:52 AM CST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1152 AM CST THU JAN 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 AM     FLASH FLOOD      BROOKHAVEN              31.58N 90.45W
01/19/2017                   LINCOLN            MS   PUBLIC

            ROAD FLOODED BEHIND HOME DEPOT IN BROOKHAVEN.

&&

JCULIN
Special weather statement, Jan 19, 4:29 PM CST, 10 minutes before
Special Weather Statement
National Weather Service Jackson MS
429 PM CST THU JAN 19 2017

MSZ037-042>044-048>050-192300-
Attala MS-Leake MS-Madison MS-Yazoo MS-Hinds MS-Rankin MS-Scott MS-
429 PM CST THU JAN 19 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN LEAKE...RANKIN...EAST
CENTRAL YAZOO...NORTHWESTERN SCOTT...SOUTHWESTERN ATTALA...MADISON
AND EASTERN HINDS COUNTIES UNTIL 500 PM CST...

At 428 PM CST, Meteorologists were tracking strong thunderstorms
along a line extending from near Vaughan to near Dry Grove. Movement
was east at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Vaughan and Way around 435 PM CST.
  Whites around 445 PM CST.
  Richland, Cameron and Camden around 450 PM CST.
  Florence around 455 PM CST.
  Pearl, Brandon, Flowood, Monterey, Newport and Thomastown around
  500 PM CST.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3210 8987 3205 9015 3205 9048 3282 9014
      3304 8957
TIME...MOT...LOC 2228Z 251DEG 34KT 3278 9010 3213 9040

JM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 4:57 AM CSTSpecial Weather StatementJANLincoln33 min
Jan 19, 5:14 AM CSTSevere Thunderstorm WarningJANFranklin, Lincoln46 min
Jan 19, 6:27 AM CSTTornado WarningJANCopiah31 min
Jan 19, 7:20 AM CSTFlash Flood WarningJANCopiah3 hr
Jan 19, 7:23 AM CSTFlash Flood WarningJANFranklin, Jefferson, Lincoln3 hr
Jan 19, 7:43 AM CSTTornado WarningJANSimpson, Smith62 min
Jan 19, 8:32 AM CSTSpecial Weather StatementJANLawrence28 min
Jan 19, 8:41 AM CSTTornado WarningJANScott, Smith37 min
Jan 19, 9:01 AM CSTFlash Flood WarningJANSimpson, Smith3 hr
Jan 19, 10:46 AM CSTFlash Flood WarningJANFranklin6 hr
Jan 19, 11:08 AM CSTFlash Flood WarningJANCopiah, Franklin, Jefferson, Lincoln3 hr
Jan 19, 12:34 PM CSTFlash Flood WarningJANFranklin3 hr
Jan 19, 4:29 PM CSTSpecial Weather StatementJANMadison, Rankin31 min
Jan 19, 4:51 PM CSTSevere Thunderstorm WarningJANAttala, Holmes, Leake, Madison, Rankin, Scott30 min

Nearby

Tornado Warnings in Mississippi, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.